# SDR DALA13065520940

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 64,910 hours, 48,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BS 1380, 3 INCHES ABOVE LONGERON 14R.  REPAIRED SKIN CRACK IAW PRI 521072-14, REV ORIGINAL, RECEIVED FINAL ER/A 521072-14, REV ORIG 327360.
